# SDR 04FDEA00609

- Difficulty date: March 8, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- Aircraft time: 29,726 hours, 6,750 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chipped
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT STA 1239 RBL 27.5 WITH CROWN AREA EDGE CHIPPED. MAIN DECK STA 1239/ RBL 47.5 DAMAGED SEAT TRACK CARRIED OUT SECTIONAL REPAIR AS PER SRM 53-70-00 VOL 1.
